# SDR AMTA200401148

- Difficulty date: September 16, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FIVE EGRESS LIGHTS INOPERATIVE.  RECONNECTED SOCKET/PIN, REF MM 33-51-05, OPS CHECK GOOD.  (M)
